# SDR DALA2022021801120

- Difficulty date: February 15, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 79,229 hours, 30,022 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5641 INDICATION NOTED DURING EDDY CURRENT OPEN HOLE INSPECTION IN HOLE #4 ON RH ENGINE DRAG FITTING THAT VISUALLY APPEARS AS CORROSION IN THE FITTING AND THE SKIN LAYERS AFTER CLEANUP REAM TO 1ST OVERSIZE, AT THE 1 OCLOCK POSITION. CORRECTIVE ACTION: ACCOMPLISHED REPAIR AT R/H ENGINE DRAG FITTING #4 HOLE IN WING SKIN IAW ER/A 596983-14AD REV ORIGINAL. (2122717)
